# SDR FDEA201511183702

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 732 hours, 17,318 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 80380303
- Part serial: 1035
- Condition: Failed
- Location: Fire Detectoin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI IN GOT LEVEL 3 APU FIRE INDICATION.  REF WRI 26-11-2904,07.  R & R AUXILIARY POWER UNIT FIRE DETECTION CONTROL IAW AMM 26-12-04-4.  BITE TEST GOOD IAW AMM 26-11-02-5.
